Alert archive / Pennsylvania / Flash Flood Warnings in 2010

Flash Flood Warning 10, NWS State College, PA

May 31, 2010Lancaster County, York County, Pennsylvania

NWS State College, PA issued this flash flood warning at May 31, 2010, 5:11 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2010, 5:11 PM EDT (21:11 UTC)
Expired
May 31, 2010, 8:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 144 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 6:20 PM EDTFLASH FLOODMaytown, PARHEEMS FIRE CO REPORTED AREAS OF FLASH FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2010-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1509 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2010-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1509 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

495 
WGUS51 KCTP 312111
FFWCTP
PAC071-133-010015-
/O.NEW.KCTP.FF.W.0010.100531T2111Z-100601T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
511 PM EDT MON MAY 31 2010

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL YORK COUNTY...
  WEST CENTRAL LANCASTER COUNTY...

* UNTIL 815 PM EDT...

* AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM OVER NORTH CENTRAL YORK AND
  WEST CENTRAL LANCASTER COUNTIES.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ELIZABETHTOWN AND MOUNT JOY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

&&

LAT...LON 4010 7675 4014 7675 4020 7654 4008 7646
      4001 7670

$$

FORECASTER: STEINBUGL
1 follow-up statement
149 
WGUS71 KCTP 010013
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
813 PM EDT MON MAY 31 2010

PAC071-133-010023-
/O.EXP.KCTP.FF.W.0010.000000T0000Z-100601T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YORK PA-LANCASTER PA-
813 PM EDT MON MAY 31 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 815 PM EDT FOR WEST CENTRAL
LANCASTER AND NORTH CENTRAL YORK COUNTIES...

THE FLASH FLOODING FROM THE EARLIER HEAVY RAINS IS NOW CAUSING AREAL 
FLOODING. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO 
EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT FLOODING...HAIL OR WIND DAMAGE BY CALLING YOUR LOCAL
LAW ENFORCEMENT OFFICIALS OR BY CALLING THE NATIONAL WEATHER SERVICE
TOLL FREE AT...1 8 7 7 6 3 3 6 7 7 2.

LAT...LON 4010 7675 4014 7675 4020 7654 4008 7646
      4001 7670

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 31, 4:35 PM EDT, 36 minutes earlier.

Area forecast discussion, May 31, 4:35 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
435 PM EDT MON MAY 31 2010

.SYNOPSIS...
AN APPROACHING COLD FRONT WILL INTERACT WITH VERY MOIST AIR
ACROSS THE REGION TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS
THROUGH MUCH OF THE DAY TUESDAY. AFTER THE COLD FRONT PUSHES EAST
OF THE COMMONWEALTH TUESDAY NIGHT...HIGH PRESSURE WILL BUILD INTO
THE STATE FOR A BRIEF TIME DURING MID-WEEK BEFORE PERIODS OF
UNSETTLED WEATHER RETURN FOR THURSDAY THROUGH SATURDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
AREAL COVERAGE AND INTENSITY OF SHOWERS/TSRA WILL INCREASE FROM SW
TO NE DURING THE NEXT SEVERAL HOURS...WITH THE MAIN CONCENTRATION OF
CONVECTION NESTLED WITHIN THE REGION OF MUCH HIGHER SFC-925 MB
LIFTED INDICES...AS LOW AS -9C AND -6C RESPECTIVELY. MOST UNSTABLE
AIR WILL RESIDE ACROSS MAINLY THE SWRN HALF OF THE STATE THROUGH
THIS EVENING. MCV NEAR KERI WILL LIFT NE ALONG I-90 LATE
TODAY...SUPPORTING AN AREA OF WIDESPREAD/TRAINING TSRA. EXPANDED THE
FLASH FLOOD WATCH TO INCLUDE THE WESTERN AND NW MTNS...IN ADDITION
TO THE EARLIER ISSUANCE FOR PORTIONS OF SCENT PENN.

FLASH FLOOD GUIDANCE THRESHOLD OF 2.5 TO 3.5 INCHES IN ABOUT 3 HRS
SHOULD BE ACHIEVED ACROSS PORTIONS OF THE WATCH FROM THE TRAINING
TSRA LATE TDY AND THIS EVENING. THE WATCH /FOR NOW/ RUNS UNTIL
MIDNIGHT EDT.

A MUGGY NIGHT IS IN STORE WITH PLENTY OF CLOUD COVER...SFC DEWPOINTS
HOLDING IN THE 60S...AND A MAINLY LIGHT SW WIND. MIN TEMPS WILL BE
NEAR...TO SVRL DEG F ABOVE THE DEWPOINT WITH AREAS OF 1-2SM FOG
POSSIBLE LATE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE NW HALF OF PENN WILL BE MOST AT RISK FOR SHRA/TSRA BEFORE
SUNRISE...AS THE SFC CFRONT CROSSES THE LOWER GREAT LAKES. THE FRONT
SHOULD PUSH THRU FROM NW TO SE DURING THE DAYLIGHT HRS TUES...WITH
THE MEAN LLVL/WESTERLY FLOW WEAKENING AND BECOMING PARALLEL TO THE
BOUNDARY AS IT SAGS TWD THE MASON DIXON LINE. DON'T EXPECT MUCH
RELIEF IN THE HUMIDITY DEPT IN THE WAKE OF THE CFROPA LATER
TUESDAY/TUESDAY EVENING...AS SFC DEWPOINTS STAY IN THE 60S /MID TO
UPPER 60S ACROSS THE SOUTHERN THIRD OF THE STATE/.

WIDESPREAD...LAYERED CLOUD COVER AHEAD OF THE CFRONT SHOULD HELP TO
TRIM THE MIXED LAYER CAPES BY SEVERAL HUNDRED J/KG FROM MONDAY'S.
STILL LOCALLY STRONG...TO SVR TSRA POSSIBLE IN THE AFTERNOON ALONG
AND AHEAD OF THE CFRONT ACROSS THE SE HALF OF PENN.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
COLD FRONT SLIDES THROUGH TUE/TUE EVE PUSHING DRIER AIR INTO
NORTHERN HALF OF PA. QUIETEST WEATHER OF THE WEEK WILL OCCUR
THROUGH THE DAY WED AS A WEAK RIDGE OF HIGH PRESSURE THEN DRIFTS
EAST ACROSS THE COMMONWEALTH.

AFTER THAT...MORE ACTIVE WEATHER WILL HANG AROUND THROUGH THE
REMAINDER OF THE FORECAST PERIOD. DEWPOINTS WILL CREEP BACK UP
INTO THE 50S TO AROUND 60F LATE WEEK. UPPER FLOW BECOMES MORE ZONAL
AND MUCH STRONGER ACROSS THE NRN US THROUGH SOUTHERN NEW ENGLAND
LATE THIS WEEK RIGHT THROUGH NEXT WEEKEND.

LOOKS LIKE DECENT CHANCE FOR A DYING MCS TO SLIDE IN FROM THE WEST
WED NIGHT AS WARM FRONT LIFTS THROUGH THE OHIO VALLEY. THEN
SHRA/TSRA CHANCES REMAIN HIGH THROUGH THU NIGHT AS SW LLJET SLIDES
THROUGH AHEAD OF ANOTHER COLD FRONT EARLY FRI.

FOR THE WEEKEND...TIMING OF INDIVIDUAL SFC/UPPER VORTICITY
FEATURES AND ASSOCIATED LOW LEVEL FRONTAL BOUNDARIES WILL BE
DIFFICULT...SO MANY PERIODS CONTINUE TO CONTAIN THE CHANCE FOR A
FEW SHRA/TSRA...WITH HIGHEST CHANCES BEING SUN/SUN NIGHT.

TEMPS FOR THE MID TO LATE WEEK WILL BE SEVERAL OR MORE DEG F ABOVE
NORMAL WITH MEAN...LAYER PWATS CLIMBING TO WELL ABOVE NORMAL /NEAR
1.5 INCHES/ THURSDAY AND FRIDAY...BEFORE A GRADUAL COOLDOWN OVER
THE WEEKEND.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
VFR CONDS WILL DOMINATE THE NE HALF OF PENN THROUGH 00Z...WHILE
AREAS OF MVFR/IFR IN SHOWERS/SCTD STRONG TSRA OCCUR ACROSS THE SOUTH
AND WEST TAF SITES.

WIDESPREAD LOWERING CIGS /TO IFR AND MVFR/ WILL OCCUR TONIGHT
THROUGH THE MID MORNING TUESDAY...WITH MORE BRIEF AND LOCALIZED LIFR
CIGS/VSBYS BETWEEN 06Z AND 12Z TUESDAY IN PLACES THAT RECEIVE
RAINFALL THROUGH THE FIRST PART OF THE NIGHT.

WIDESPREAD MVFR CIGS/VSBYS IN HAZE EXPECTED FOR TUESDAY AHEAD OF THE
CFRONTAL PASSAGE. LOCAL IFR CIGS/VSBYS WILL OCCUR ONCE AGAIN IN THE
STRONGER TSRA.

OUTLOOK...
WED...VFR...AFTER AREAS OF IFR CIGS/VSBYS IN FOG EARLY
THUR..VFR...THEN PM TSRA POSSIBLE.
FRI AND SAT...MAINLY MVFR WITH PERIODS OF SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ004-005-
010-017-024>026-033>036.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...RXR
AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, May 31, 3:02 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EDT MON MAY 31 2010

PAZ006-011-012-018-019-027-028-037-041-042-045-046-049>053-056>059-
063>066-011915-
POTTER-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-
MIFFLIN-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
302 PM EDT MON MAY 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-017-024>026-033>036-011915-
WARREN-MCKEAN-ELK-CLEARFIELD-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-FRANKLIN-
302 PM EDT MON MAY 31 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS IN
EXCESS OF ONE INCH PER HOUR...AND RELAY ANY INFORMATION REGARDING
FLOODING AND ROAD CLOSURES DUE TO HIGH WATER...TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE.

LAMBERT

In the hours before

Special weather statement, May 31, 2:59 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT MON MAY 31 2010

PAZ066-311945-
LANCASTER PA-
259 PM EDT MON MAY 31 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LANCASTER COUNTY...

AT 258 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW HOLLAND...MOVING
NORTHEAST AT 10 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR TERRE HILL AROUND 310 PM...CHURCHTOWN
AROUND 320 PM AND ADAMSTOWN AROUND 345 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 287
AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE
322.

LAT...LON 4011 7593 4004 7594 4000 7597 3999 7598
      4009 7611 4026 7606 4015 7589 4013 7589

FORECASTER: LAMBERT
Local storm report, May 31, 4:15 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     ADDISON                 39.74N 79.34W
05/31/2010                   SOMERSET           PA   EMERGENCY MNGR

            TREES DOWN

0330 PM     TSTM WND DMG     1 N TIDIOUTE            41.70N 79.40W
05/31/2010                   WARREN             PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS TREES DOWN BLOCKING ROADS.

0335 PM     TSTM WND DMG     SUGAR GROVE             41.98N 79.34W
05/31/2010                   WARREN             PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS TREES DOWN.

0400 PM     DOWNBURST        SUMMERHILL              40.38N 78.76W
05/31/2010                   CAMBRIA            PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS TREES DOWN.

&&

MACH
Special weather statement, May 31, 4:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT MON MAY 31 2010

PAZ065-066-312045-
LANCASTER PA-YORK PA-
416 PM EDT MON MAY 31 2010

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL YORK AND WESTERN
LANCASTER COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF LANCASTER AND
YORK COUNTIES AT 411 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY
MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 269...I-83 BETWEEN
MILE MARKERS 22 AND 25.

THIS WILL ALSO IMPACT STATE HIGHWAY 283.

LAT...LON 3996 7682 4012 7668 4020 7656 4024 7644
      4023 7638 4019 7631 4006 7652

FORECASTER: STEINBUGL
Special weather statement, May 31, 4:16 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT MON MAY 31 2010

PAZ006-312145-
POTTER PA-
416 PM EDT MON MAY 31 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN POTTER COUNTY THROUGH
545 PM EDT...

AT 412 PM EDT...A STRONG THUNDERSTORM WAS 27 MILES SOUTHEAST OF
OLEAN...MOVING SLOWLY TO THE EAST NORTHEAST AT 7 MPH.

BRIEF...DOWNBURST WIND GUSTS TO 45 MPH AND PENNY SIZE HAIL ARE
POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR COUDERSPORT AROUND
435 PM...OSWAYO AROUND 450 PM AND DENTON HILL STATE PARK AROUND 545
PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...STATE ROAD
449.

LAT...LON 4169 7769 4166 7816 4192 7820 4200 7774

FORECASTER: LAMBERT
Local storm report, May 31, 4:28 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
428 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     SUMMERHILL              40.38N 78.76W
05/31/2010                   CAMBRIA            PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS TREES DOWN.

&&
REPLACED DOWNBURST EVENT TYPE WITH TSTM WND DMG

STEINBUGL
Local storm report, May 31, 4:56 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
456 PM EDT MON MAY 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     ADDISON                 39.74N 79.34W
05/31/2010                   SOMERSET           PA   EMERGENCY MNGR

            TREES DOWN

0330 PM     TSTM WND DMG     1 N TIDIOUTE            41.70N 79.40W
05/31/2010                   WARREN             PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS TREES DOWN BLOCKING ROADS.

0335 PM     TSTM WND DMG     SUGAR GROVE             41.98N 79.34W
05/31/2010                   WARREN             PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS TREES DOWN.

0400 PM     TSTM WND DMG     SUMMERHILL              40.38N 78.76W
05/31/2010                   CAMBRIA            PA   COUNTY OFFICIAL

            911 CENTER REPORTED NUMEROUS TREES DOWN.

0423 PM     HAIL             6 NW ALTOONA            40.57N 78.48W
05/31/2010  E1.00 INCH       CAMBRIA            PA   COUNTY OFFICIAL

            911 CENTER REPORTED DIME TO QUARTER SIZE HAIL COVERING
            GROUND 4 INCHES DEEP AT BUCKHORN.

0450 PM     HAIL             1 N WILLOW STREET       40.00N 76.27W
05/31/2010  M1.00 INCH       LANCASTER          PA   TRAINED SPOTTER

            SPOTTER REPORTED QUARTER SIZE HAIL AT THE JUNCTION 0F
            ROUTES 222 AND 741.

&&

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:14 PM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Clearfield, Elk, Franklin and 5 more14 hr
May 31, 1:45 PM EDTSpecial Weather StatementCTPMcKean, Warren60 min
May 31, 2:06 PM EDTSevere Thunderstorm WarningCTPMcKean54 min
May 31, 2:14 PM EDTSpecial Weather StatementCTPSomerset61 min
May 31, 2:18 PM EDTSpecial Weather StatementCTPCumberland57 min
May 31, 2:31 PM EDTSevere Thunderstorm WarningCTPWarren59 min
May 31, 2:54 PM EDTSevere Thunderstorm WarningCTPSomerset66 min
May 31, 2:59 PM EDTSpecial Weather StatementCTPLancaster46 min
May 31, 3:07 PM EDTSevere Thunderstorm WarningCTPWarren53 min
May 31, 3:18 PM EDTFlash Flood WarningCTPMcKean, Potter, Warren3 hr
May 31, 3:43 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria62 min
May 31, 4:07 PM EDTSevere Thunderstorm WarningCTPLancaster, York53 min
May 31, 4:11 PM EDTSevere Thunderstorm WarningCTPCambria64 min
May 31, 4:16 PM EDTSpecial Weather StatementCTPPotter89 min
May 31, 4:35 PM EDTAreal Flood AdvisoryCTPLancaster, York3 hr
May 31, 4:39 PM EDTSevere Thunderstorm WarningCTPLancaster, York66 min
May 31, 4:42 PM EDTSevere Thunderstorm WarningCTPCambria, Centre, Clearfield63 min
May 31, 4:47 PM EDTAreal Flood AdvisoryCTPLancaster3 hr
May 31, 4:48 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter57 min
May 31, 4:55 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Centre, Huntingdon65 min
May 31, 4:58 PM EDTSevere Thunderstorm WarningCTPLancaster62 min
May 31, 5:02 PM EDTSevere Thunderstorm WarningCTPLancaster, York58 min
May 31, 5:21 PM EDTSpecial Weather StatementCTPLebanon24 min
May 31, 5:23 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Potter52 min
May 31, 5:24 PM EDTSpecial Weather StatementCTPYork36 min
May 31, 5:44 PM EDTSevere Thunderstorm WarningCTPLancaster, York61 min
May 31, 5:48 PM EDTFlash Flood WarningCTPLancaster, York3 hr
May 31, 5:54 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clearfield, Clinton, Potter66 min
May 31, 5:59 PM EDTSevere Thunderstorm WarningCTPLancaster, York76 min
May 31, 6:01 PM EDTSpecial Weather StatementCTPYork29 min
May 31, 6:46 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon59 min
May 31, 6:58 PM EDTSpecial Weather StatementCTPYork32 min
May 31, 7:12 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, York63 min

Nearby

Flash Flood Warnings in Pennsylvania, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.